# SDR CAL950780

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd Trnsf Valve
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 0165 - THE LT HYDRAULIC QUANTITY DROPPED AND WAS FOLLOWED SHORTLY AFTERWARDS BY A DROP OF THE RT HYDRAULIC QUANTITY WHILE EN ROUTE FROM IAH TO SFO.  BOTH HYDRAULIC QUANTITY GAUGES READ 2 QUARTS.  THE AIRCRAFT WAS DIVERTED TO PHX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC TRANSFER VALVE LEAKING.  THE PACKING FOR THE HYDRAULIC TRANSFER VALVE WAS REPLACED.  IN ADDITION, FOUR LOOSE FITTINGS AT THE LEFT WHEELWELL PTU VALVE WERE TIGHTENED.  THE LEFT AND RIGHT HYDRAULIC SYSTEMS WERE SERVICED AND OPERATIONAL AND LEAK CHECKS WERE GOOD.  (X)
